CareLit Fachartikel

Chemotherapy induced nausea and vomitus (CINV) depends on pharmacogenetisc of the 5-HT-3-Receptor

B Kollmannsberger, PL Strissel, MP Lux, MR Bani, M Schrauder, R Strick, MW Beckmann, PA Fasching · Geburtshilfe und Frauenheilkunde · 2006 · Heft 09

Dokument
1103509
CareLit-ID
Jahr
2006
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Geburtshilfe und Frauenheilkunde
Autor:innen
B Kollmannsberger, PL Strissel, MP Lux, MR Bani, M Schrauder, R Strick, MW Beckmann, PA Fasching
Ausgabe
Heft 09 / 2006
Seiten
–
Erschienen: 2006-09-19 00:00:00
ISSN
0016-5751

Zusammenfassung

Introduction: Chemotherapy induced nausea and vomiting (CINV) is a side effect of a chemotherapy. It contributes mainly to the quality of life during the chemotherapy for cancer treatment. Receptor antagonists can reduce but cannot eliminate the rate of patients suffering from CINV. Some patients are refractory to antiemetic therapy. Aim of our study was to find genomic variations which might contribute as a predictor of a higher risk for CINV Methods: A prospective consecutive cohort of 82 patients with a primary diagnosis of breast cancer was recruited. All patients received an adjuvant chemotherapy with an an…

Schlagworte

5-HT Diagnosis Breast After Geburtshilfe und Frauenheilkunde